# SDR FDEA202112280167

- Difficulty date: December 28, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 77,432 hours, 28,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CORROSION ON SEAT TRACK RBL 45 BETWEEN STA 1320 TO 1420 PERFORMED SEAT TRACK REPAIR USING NEW FABRICATED 2 EA SEAT TRACKS SECTION, 2   EA SPLICES , AND 1 EA STRAP PER SRM 53-00-52, REPAIR 1 FIG. 201, THIS REPAIR IS A   PERMANENT CAT. A REPAIR, THE INSP. GIVEN IN THE MPD ARE SUFFICIENT AND NO OTHER   ACTIONS RE NECESSARY
